Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wantclearskinforever

accutane scars..

i'm on accutane and i know there are a lot of things (baking soda, acv, etc) that i can't use b/c im on accutane. so what things CAN i use? oi...these red marks or scars or w/e you call them are making me depressed. :(:cry:

Share this post


Link to post
Share on other sites

Try drinking lemon water (just squeeze a bit off lemon into some water)...try drink that throughout the day, it did help me quite a bit.

Try and buy something with Zinc Oxide in it, that is supposed to be good for fading red marks and good for overall skin. Im pretty sure thats ok to use whilst on tane.

hope it helps x

Share this post


Link to post
Share on other sites

me too, I only have very little pimple left now that I'm almost done my 3rd month but these red marks are making me angry. They are soo red and ugly. ahhhhhh this cycle is never ending. backheads----> pimples----> redmarks

Share this post


Link to post
Share on other sites

yea. when u get pimples ure like "w/e ill just pop u cuz i can deal w/ scars  i'd rather have u go down in size than to have u here" but when u get the scars ure like "GAH WTF...why'd i do that?". eh, people have said its okay to use the egg white mask even tho i'm on accutane...but wouldn't that make the red marks more redder? O_O

oi.

Share this post


Link to post
Share on other sites

Sadly enough while I was on accutane NOTHING worked for my red marks, they only got worse as time progressed because every once in a while i would get a pimple on accutane. now that I have stopped I feel my red marks are slowly healing and fading with aloe vera gel so it is not permamnent.

Share this post


Link to post
Share on other sites

I was on accutane for three months before I had to stop using it for health reasons. However, I noticed that it significantly reduced my red marks. I have had about 3 friends that have used it as well. They were on it for roughly 6-8 months. By the end of this time, their skin looked beautiful. It was so smooth and there no marks. I think some of the reason the marks might seem so noticeable is because it is winter and most people's skin tends to get very pale in winter, thus things will show up even more. However, just stick it out for however long you're supposed to be on it.

Share this post


Link to post
Share on other sites

I too am on accutane (5th and last month) and my acne is nearly gone but the red marks it left behind on my cheeks won't fade for anything :(

Will they heal better/faster when I'm off? I hope...

Share this post


Link to post
Share on other sites

I was on accutane for three months before I had to stop using it for health reasons. However, I noticed that it significantly reduced my red marks. I have had about 3 friends that have used it as well. They were on it for roughly 6-8 months. By the end of this time, their skin looked beautiful. It was so smooth and there no marks. I think some of the reason the marks might seem so noticeable is because it is winter and most people's skin tends to get very pale in winter, thus things will show up even more. However, just stick it out for however long you're supposed to be on it.

ya i never noticed red marks from accutane either

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×